# SDR 2009FA0000017

- Difficulty date: December 23, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N1425K
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10153
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Failed
- Location: Exhaust System
- Part time: 676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUFFLER CAN BLOW OUT AT TAIL PIPE CONNECTION AND COLLECTOR FAILURES, BULGES AND BLOW OUTS.  WEAK MATERIAL, USE THICKER AND BETTER MATERIAL.  PEOPLE ARE GETTING SICK AND/OR BAD HEADACHES.  CO DETECTORS ARE SOUNDING OFF IF YOU HAVE ONE.  (K)
